# SDR WI5R201403180001

- Difficulty date: March 17, 2014
- Submitted: March 18, 2014
- Operation: General aviation
- Filed by: Williams International Co, LLC., repair station WI5R335J
- Aircraft: N429FL
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK423
- Engine: Wilint FJ44
- Engine time: 266 hours, 202 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Missing
- Location: Engine
- Part time: 266 hours, 202 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

HAD AN COMMANDED SHUTDOWN AFTER FLIGHT ON THE TAXI WAY.  DURING ACCENT TO 7000 FEET, THE ENGINE STALLED TWICE FOLLOWED BY AN INCREASE IN ITT.  THE PILOT REDUCED THROTTLE TO IDLE AND LANDED SAFELY WITH THE ENGINE RUNNING.  DURING TAXI, THE ITT BEGAN TO INCREASE AND THE PILOT SHUT THE ENGINE DOWN.  POST FLIGHT INSPECTION REVEALS DISTRESS TO THE 2ND AND 3RD STAGE IP ROTOR BLADES.  ENGINE REMOVED
